# SDR ABXA000451

- Difficulty date: September 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 995821225
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO T-ANGLE CORRODED AT STA 756, BUTT LINE 0 ON PRESSURE FLOOR.  REPAIRED UPPER CARGO T-ANGLE IAW DC9 REA D953-38491-MR.
